# SDR 97UAL900842

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205
- Condition: Disassembled
- Location: Door 4r
- Component: Air Cruisers, D31042205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME FOUND APPROXIMATELY 15 FEET OF GREEN CORD HANGING OUT OF DOOR 4R.  SLIDE REPLACED.  *S/D*  CAUSE UNKNOWN.  REPLACED DOOR SLIDE.
